# SDR SWAA2024111148205

- Difficulty date: October 14, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 33,708 hours, 16,256 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: OUTBOARD DEFLECTION ROLLER OUTBOARD MOUNT BRACKET CRACKED STREAMER ATTACHED.<[01] REMOVED AND REPLACED BRACKET PN#:5A6260-1 PO:1103180.1 IAW B737-800 SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED BRACKET PN#:5A6260-1 PO:1103180.1 IAW B737-800 SRM 51-40-02
